# SDR DHL99366002

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 9068744G01
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, B, E

## Discrepancy

AT STABILIZED CRUISE, FL 350, NR 1 ENGINE ROLLED BACK TO APPROX 87 PERCENT N1.  THROTTLE  RETARDED TO DETERMINE IF RPM WOULD FOLLOW.  ENGINE THEN ROLLED BACK TO 38 PERCENT, FUEL FLOW TO 1700 AND ENGINE CEASED TO FOLLOW THROTTLE INPUTS.  ENGINE SHUTDOWN PER PROCEDURE.  RELIGHT UNSUCESSFUL, DIVERTED TO MCI.  REMOVED AND REPLACED NR 1 ENGINE FUEL LINE TO MEC FOR FUEL FLOW INDICATOR.  FOUND LINE CRACKED.
